Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Chronic acidity, stomach infection, greyish black stools, blurred eye sight, nasal bleeding, headache. Treatment advise?

Hello sir, I have been suffering from acidity problem for almost 5 years. I can eat only the normal usual simle healthy foods . but sometimes that also cause problem. from last 1 month I lost my test of food and from last 7 days I have been suffering from stomach infection. the acidity was too high that my normal medicines were not working at all. My doctor gave a course for 15 days and advised me to do complete body checkup, though not done yet. for two days my stool also became greyish black and returned to normal after taking medicine. however now I feel like my eye sight is blurred and there is blood from nose in solid form(only little) and also there is headeche and back pain . my eyesight may be effected as I used to study to much during exam time.ut the antibiotics I am using are not strong enough to result any drug interection.I have sinus problem, blood pressure is normal,and a anaemia history. please do reply sir as I am not getting what actually to do.
Asked On : Fri, 30 Nov 2012
Answers:  0 Views:  42 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor